Symbolic computation of variational symmetries in optimal control
Control and Cybernetics, Tome 35 (2006) no. 4, pp. 831-849
Cet article a éte moissonné depuis la source The Polish Digital Mathematics Library
@article{CC_2006_35_4_a6,
author = {Gouveia, Paulo D.F. and Torres, Delfim F.M. and Rocha, Eug\'enio A.M.},
title = {Symbolic computation of variational symmetries in optimal control},
journal = {Control and Cybernetics},
pages = {831--849},
year = {2006},
volume = {35},
number = {4},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CC_2006_35_4_a6/}
}
TY - JOUR AU - Gouveia, Paulo D.F. AU - Torres, Delfim F.M. AU - Rocha, Eugénio A.M. TI - Symbolic computation of variational symmetries in optimal control JO - Control and Cybernetics PY - 2006 SP - 831 EP - 849 VL - 35 IS - 4 UR - http://geodesic.mathdoc.fr/item/CC_2006_35_4_a6/ LA - en ID - CC_2006_35_4_a6 ER -
Gouveia, Paulo D.F.; Torres, Delfim F.M.; Rocha, Eugénio A.M. Symbolic computation of variational symmetries in optimal control. Control and Cybernetics, Tome 35 (2006) no. 4, pp. 831-849. http://geodesic.mathdoc.fr/item/CC_2006_35_4_a6/